Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 18, 2012Holmes County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 18, 2012, 5:39 PM CDT for Holmes County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 5:39 PM CDT (22:39 UTC)
Expired
Jul 18, 2012, 6:10 PM CDT
In force
31 min
Issued by
NWS Jackson, MS

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2263 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WWUS84 KJAN 182239
SPSJAN
MSZ036-182310-
HOLMES MS-
539 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF BROZVILLE AT
539 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3315 9002 3290 9001 3292 9009 3299 9026
      3316 9023
TIME...MOT...LOC 2239Z 003DEG 7KT 3307 9013

$$

BK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 18, 3:24 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 18, 3:24 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT WED JUL 18 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD
LOOKS ON TAP INTO THE WEEKEND. EXPECT THE CONVECTION TO DIE OFF
DURING THE EVENING HOURS ACROSS THE ARKLAMISS BUT A FEW REMNANT
SHOWERS MAY CONTINUE INTO THE LATE EVENING HOURS. BY THURSDAY THE
UPPER TUTT LOW OVER GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE
WEST OVER ALABAMA AND THIS COMBINED WITH ABUNDANT MOISTURE WITH
PWATS WELL ABOVE 2.0 INCHES OVER THE ENTIRE AREA WILL ALLOW
THUNDERSTORMS TO FIRE ONCE AGAIN. THE MOST COVERAGE OF ACTIVITY WILL
CONTINUE TO BE IN THE EAST CLOSER TO THE UPPER LOW...BUT AT LEAST
SCATTERED ACTIVITY WILL BE POSSIBLE OVER THE REMAINDER OF THE AREA.

LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT
THE GFS DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER THE
AREA. EXPECT SCATTERED CONVECTION TO ONCE AGAIN DEVELOP IN THE
AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE GFS DOES TRY AND
DROP A FRONTAL BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO
SATURDAY...WHILE THE ECMWF IS A LITTLE SLOWER AND WEAKER. EITHER WAY
THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS INTO EARLY SATURDAY.
THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST ISOLATED
STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS TO BE
VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A VERY
MOIST ATMOSPHERE. WILL CONTINUE TO MENTION THIS IN THE HWO. STUCK
PRETTY CLOSE TO GUIDANCE TEMPS/POPS...BUT DID RAISE POPS A TOUCH IN
SOME LOCATIONS IN THE EAST THURSDAY AND FRIDAY. DID NOT MAKE ANY
CHANGES TO THE FORECAST PAST FRIDAY NIGHT...SO WILL ATTACH THE PREVIOUS
LONG TERM BELOW./15/

.LONG TERM...THROUGH NEXT TUESDAY...THE GLOBAL MODELS AND ENSEMBLES
CONTINUE TO GENERALLY AGREE THAT THE CENTER OF THE SUBTROPICAL RIDGE
WILL BE OVER THE PLAINS WHILE AREAS ALONG AND EAST OF THE MS RIVER
WILL BE UNDER A WEAK MEAN TROUGH...WHICH WILL EXTEND DOWN TO THE
ARKLAMISS REGION. THE CENTER OF THE MEAN TROUGH EAST OF THE REGION
WILL BRING A SERIES OF WEAK DISTURBANCES/CONVECTIVE COMPLEXES(MCS)
FROM THE NORTH. SOME OF THE MODELS TRY TO BRING A WEAK BACKDOOR
SURFACE BOUNDARY ACROSS THE NORTHERN PORTION OF THE REGION OVER THE
WEEKEND...WHICH WILL PROVIDE SOME LIMITED LIFT.

DEEP LAYER MOISTURE WILL BE PLENTIFUL DURING THE PERIOD WITH
PRECIPITABLE WATER AROUND AROUND 2 INCHES...WHICH WILL SUPPORT
LOCALLY HEAVY DOWNPOURS. THERE MAY BE SOME STRONG STORM POTENTIAL
FRIDAY INTO SATURDAY PRIMARILY FOR GUSTY WINDS. FOR SUNDAY NIGHT
INTO THE TUESDAY OF NEXT WEEK DAY THE SUBTROPICAL HIGH IS FORECAST
TO INTENSIFY AND EXPAND AS IT CONTINUES TO BUILD WESTWARD AND
SOUTHEASTWARD. BY THE MIDDLE OF THE WEEK IT WILL EXTEND FROM THE
CENTRAL PLAINS THROUGH THE ARKLAMISS INTO THE SOUTHEAST US. WITH THE
PROGRESSION OF THE MEAN RIDGE THIS WILL REDUCE OUR RAIN CHANCES FOR
THE AFTERNOON AND EARLY EVENING HOURS FOR NEXT WEEK.

ONCE AGAIN FOR THE LAST THREE NIGHTS THERE ARE SOME SIGNIFICANT
DIFFERENCES BETWEEN THE WARMER GFS AND SLIGHTLY COOLER 80S ECMWF. WENT
CLOSER TO THE WARMER GFS AND CUT TEMPS SLIGHTLY FROM A BLEND OF
ENSEMBLES...MEX AND GMOS. ON POPS WENT CLOSE TO A BLEND OF GMOS AND
MEX MOS GUIDANCE./17/

&&

.AVIATION...BROKEN CUMULUS FIELD 4-6K FEET THROUGH EARLY EVENING
WILL BE ACCOMPANIED BY SCATTERED/NUMEROUS TSRA SPREAD SWD/SWWD...
SPCLY ALONG AND E OF THE NATCHEZ TRACE BEFORE 03Z AS AN UPPER LEVEL
SHEAR AXIS ROTATES IN FROM THE E. ELSEWHERE...VFR SHOULD DOMINATE
THE AREA THROUGH THURSDAY WITH LOCALIZED MVFR VSBYS LIKELY IN THE
EARLY MORNING HOURS 08-13Z...MAINLY WHERE PREVIOUS SHRA OCCURRED
DURING THE AFTERNOONS. OVERALL SURFACE WINDS WILL BE WLY 4-8KT EACH
DAY...EXCEPT GUSTY AT 35-50KTS WITH THE MOST INTENSE STORMS...BEFORE
DYING OFF TO LESS THAN 5KTS DURING THE OVERNIGHT PERIODS. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  94  74  93 /  23  51  15  47
MERIDIAN      71  94  72  94 /  40  60  32  58
VICKSBURG     72  95  73  94 /  13  43  12  38
HATTIESBURG   73  94  74  93 /  30  64  21  56
NATCHEZ       72  93  73  92 /  15  47  10  43
GREENVILLE    75  94  75  95 /  10  48  17  37
GREENWOOD     74  94  74  94 /  18  56  22  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/40
Hazardous weather outlook, Jul 18, 1:11 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CDT WED JUL 18 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
111 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
EVENING AND AGAIN THURSDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH
AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE STORMS.
THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE
RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

THE STORMS WILL DIMINISH BY MIDNIGHT EACH DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ADDITIONAL ISOLATED STRONG STORMS WILL BE POSSIBLE AT LEAST FRIDAY
AND SATURDAY AFTERNOONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Jul 18, 4:42 PM CDT, 57 minutes before
MSZ074-182210-
FORREST MS-
442 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF MACEDONIA AT 442
PM CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3122 8935 3134 8935 3135 8936 3144 8937
      3144 8914 3119 8914 3112 8934
TIME...MOT...LOC 2142Z 337DEG 8KT 3140 8921

BK
Special weather statement, Jul 18, 4:54 PM CDT, 45 minutes before
MSZ037-182225-
ATTALA MS-
454 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT WED JUL 18 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING ARCROSS NORTHERN ATTALA
COUNTY...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
35 TO 45 MPH WINDS WERE LOCATED 9 MILES NORTHEAST OF KOSCIUSKO AT
454 PM CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EASTERN ATTALA COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3299 8932 3299 8967 3327 8964 3327 8932
TIME...MOT...LOC 2154Z 355DEG 14KT 3313 8947

BK
Special weather statement, Jul 18, 4:58 PM CDT, 41 minutes before
MSZ056-182230-
SMITH MS-
458 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF RALEIGH AT
459 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL SMITH COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3190 8932 3185 8951 3204 8958 3210 8938
TIME...MOT...LOC 2159Z 342DEG 7KT 3198 8945

BK
Special weather statement, Jul 18, 5:03 PM CDT, 36 minutes before
MSZ043-044-182235-
MADISON MS-LEAKE MS-
503 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 12 MILES NORTHWEST OF TUSCOLA AT
503 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN LEAKE AND EAST CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3257 8957 3258 8972 3263 8973 3261 8977
      3276 8983 3284 8964 3261 8948
TIME...MOT...LOC 2203Z 334DEG 7KT 3272 8969

BK
Local storm report, Jul 18, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
07/18/2012                   FORREST            MS   EMERGENCY MNGR

            FLOODING REPORTED ALONG BROADWAY DRIVE...AT US HIGHWAY 49
            AND W 4TH STREET...AND AT E PINE STREET AND EVANS DRIVE

&&

DL
Special weather statement, Jul 18, 5:39 PM CDT, 0 minutes before
MSZ036-182310-
HOLMES MS-
539 PM CDT WED JUL 18 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT WED JUL 18 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF BROZVILLE AT
539 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3315 9002 3290 9001 3292 9009 3299 9026
      3316 9023
TIME...MOT...LOC 2239Z 003DEG 7KT 3307 9013

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:29 PM CDTSpecial Weather StatementJANClarke31 min
Jul 17, 8:56 PM CDTSpecial Weather StatementJANForrest44 min
Jul 17, 10:05 PM CDTSpecial Weather StatementJANClarke45 min
Jul 17, 10:34 PM CDTFlash Flood WarningJANClarke116 min
Jul 17, 11:09 PM CDTSpecial Weather StatementJANJasper46 min
Jul 18, 12:13 PM CDTSpecial Weather StatementJANClay, Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha and 1 more72 min
Jul 18, 1:22 PM CDTSpecial Weather StatementJANClarke, Lauderdale58 min
Jul 18, 1:38 PM CDTSevere Thunderstorm WarningJANLauderdale52 min
Jul 18, 2:15 PM CDTSpecial Weather StatementJANNeshoba30 min
Jul 18, 2:22 PM CDTSpecial Weather StatementJANWinston33 min
Jul 18, 2:24 PM CDTSpecial Weather StatementJANClarke31 min
Jul 18, 2:28 PM CDTSpecial Weather StatementJANLowndes32 min
Jul 18, 2:30 PM CDTSpecial Weather StatementJANSmith30 min
Jul 18, 2:34 PM CDTSpecial Weather StatementJANLowndes31 min
Jul 18, 2:59 PM CDTSpecial Weather StatementJANWebster31 min
Jul 18, 3:04 PM CDTSpecial Weather StatementJANJasper31 min
Jul 18, 3:07 PM CDTSevere Thunderstorm WarningJANClarke, Jasper38 min
Jul 18, 3:26 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster35 min
Jul 18, 3:31 PM CDTSpecial Weather StatementJANWebster29 min
Jul 18, 3:44 PM CDTSpecial Weather StatementJANForrest31 min
Jul 18, 3:44 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster21 min
Jul 18, 4:15 PM CDTSpecial Weather StatementJANCovington30 min
Jul 18, 4:30 PM CDTSpecial Weather StatementJANLeake30 min
Jul 18, 4:42 PM CDTSpecial Weather StatementJANForrest28 min
Jul 18, 4:54 PM CDTSpecial Weather StatementJANAttala31 min
Jul 18, 4:55 PM CDTFlash Flood WarningJANForrest2 hr
Jul 18, 4:58 PM CDTSpecial Weather StatementJANSmith32 min
Jul 18, 5:03 PM CDTSpecial Weather StatementJANLeake32 min
Jul 18, 5:43 PM CDTFlash Flood WarningJANLamar88 min
Jul 18, 5:55 PM CDTSpecial Weather StatementJANRankin30 min
Jul 18, 6:24 PM CDTSpecial Weather StatementJANHinds41 min
Jul 18, 6:26 PM CDTSpecial Weather StatementJANMadison29 min
Jul 18, 6:47 PM CDTSpecial Weather StatementJANRankin28 min
Jul 18, 6:53 PM CDTFlash Flood WarningJANHinds, Madison, Rankin93 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.